# SDR K11A2024122400297

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 64,333 hours, 38,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN EMERGENCY FLASHLIGHT INOP.    REMOVED AND REPLACED CAPTAINS EMERGENCY FLASHLIGHT BATTERY IAW B737 AMM 25-64-06. OPS CHECK GOOD. NO FURTHER DEFECTS FOUND AT THIS TIME.
